Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Is facial puffiness caused due to practin and decdan tablets?

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5922 Questions
Question
HI DOCTOR, 3 YEARS BACK I USED PRACTIN & DECDAN TABLETS ONLY FOR 1 MONTH, SINCE THAT TIME MY FACE BECAME BIGGER,DULL & MY EYES GOT SWELLED. BECAUE OF MY FACE I LOOK FAT. PLEASE TELL ME HOW TO GET RECOVERY FROM THIS.
Posted Sat, 1 Feb 2014 in Medicines and Side Effects
 
 
Answered by Dr. Aarti Abraham 2 hours later
Brief Answer: EXPLAINED BELOW Detailed Answer: Hello THanks for writing to us with your health concern. ONly long term use of steroids ( Decdan ) can lead to facial puffiness. Since you had it with just one month of use, it must have been a heavy dose. May I know what was the indication for which you had to take the medication ? After stopping the medication, the edema and puffiness should go away in a few months. Please take a lot of fluids daily. Join a gymnasium / activity centre and have a dedicated fitness programme. May I know your height and weight please ? If you are overweight, you would need to exercise regularly. Consult a dietician and have a diet chart prepared for you. Exercise well for atleast 45 minutes 5 days a week. Swimming, pilates, yoga , sports like badminton, basketball , football - all these will help you to lose weight. There is no specific way to lose fat from the face, once you lose weight overall, you will look trimmer, and your face will appear younger, and the skin will glow. Avoid smoking, drinking and alcohol. Eat lean chicken cuts, fish, egg, nuts, fresh green leafy vegetables, fresh fruits. Cut down on sugar and salt ( sweets, ghee, butter, oil, fried food, processed food like pizza and pasta or burgers, pickles, papad , icecream , full fat milk ) Keep a habit of chewing gum, it is a facial workout. There are various other exercises targetted for the face, please check this link - WWW.WWWW.WW All the best. Please feel free to discuss further.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor